# SDR DALA2021122308015

- Difficulty date: September 30, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 65,821 hours, 8,672 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 FAP MSG SLIDE ICE PROTECTION DOOR 3L/3R. CORRECTIVE ACTION: RAN CIDS IPCU SYS TEST FAULTS HEATER 404 (20DH) AND HEATER 406 ( 25DH). RANG OUT SLIDE FITTING HEATER 20DH AND 25DH. BOTH SHOW OPEN. REPLACED HEATER 20DH AND 25DH. RANG OUT BOTH HEATERS. CK GOOD. NO FAULT FOR HEATER ON CIDS TEST. (8115347)
